# SDR DALA2022111107286

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 72,175 hours, 33,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR 831 AND 841 DIFFICULT TO OPEN/CLOSE.   CLEANED AND LUBE BOTH GIRT BARS AND ADJUSTED AND LUBED BOTH DOORS PER A320 AMM 52-11-00. OK FOR SERVICE. (2491201)
